# SDR SWAA2019092337125

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT INOP.  CONNECTED CONNECTOR PER WDM.
